Article Text

PDF

Portal hypertension secondary to azathioprine in myasthenia gravis.
  1. V. Fonseca,
  2. C. W. Havard
  1. Royal Free Hospital, London, UK.

    Abstract

    A 52 year old man with myasthenia gravis and normal liver function was treated with neostigmine, prednisolone and azathioprine. Three years after starting azathioprine he developed clinical evidence of portal hypertension. A liver biopsy showed nodular regenerative hyperplasia (NRH). The development of NRH following azathioprine treatment in a patient with myasthenia gravis strengthens the case for a causal role of azathioprine in producing NRH and portal hypertension.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.